United Kingdom
Find a storeBuy AgainMy Basket £0.00 Basket 0

Flarin Joint & Muscule 200mg Capsules 12s

Double tap to zoom in
Flarin Joint & Muscule 200mg Capsules 12s

Flarin - A lipid formulation of ibuprofen. Proven to be as effective as twice the dose of standard ibuprofen. Always...

  £4.69 each 39p each
 
Click & Collect Express
Pick up in as little as 60 minutes

Product Information

Flarin - A lipid formulation of ibuprofen. Proven to be as effective as twice the dose of standard ibuprofen. Always read the label. Flarin Ibuprofen soft capsules provide relief from:

  • Joint pain
  • Pain of non-serious arthritic conditions (caused by swelling and stiffness)
  • Rheumatic pain
  • Muscle pain
  • Back pain
  • Neuralgia (a sharp pain along nerves)
  • Migraine
  • Headache
  • Dental pain
  • Period Pain
  • Fever
  • Cold and flu symptoms
  • Features

    Why is Flarin ibuprofen different? It’s unique lipid-based delivery system means Flarin encases ibuprofen in lipids, which are absorbed in the small intestine.

  • Proven to be as effective as twice the dose of standard ibuprofen.
  • No other ibuprofen is proven to be more effective for joint pain.
  • Flarin is clinically proven (1200mg/day) to be as effective as prescription strength (2400mg/day) standard ibuprofen at relieving join pain.
  • To verify claims, visit: https://flarin.co.uk/verification/

    Warning or Restrictions

    Contact your doctor for further advice if you are: - over 18 years of age and symptoms persist or worsen after 10 days of treatment. - between 12 and 18 years of age and symptoms persist or worsen after 3 days of treatment. Not suitable for children under 12 years of age. Do not take if you: - have (or have had) two or more episodes of stomach ulcer, perforation or bleeding. - are allergic to ibuprofen or any other ingredients of the product, aspirin or other related painkillers. - are taking other NSAID painkillers or aspirin with a daily dose above 75mg. Speak to a pharmacist or your doctor before taking if you: - have (or have had) asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems. - are a smoker. - are pregnant. - are 12-18 years of age and dehydrated (not drinking or able to retain fluids due to vomiting or diarrhoea)

    Storage

    Do not store above 25C and store in the original pack. Keep out of sight and reach of children.

    Product Specification

    Each capsule containes 200mg ibuprofen. Also contains: Brilliant blue (E133); Allura Red (E129) (may cause allergic reactions), sorbitol; Hard Fat and glycerol monolinoleate which are lipids. 

    Product code: 798241

    Product Uses

    Relief from joint pain and inflammation.

  • Helps stop pain
  • Relieves swelling
  • Eases stiffness

  • For oral use. Adults, the elderly and children aged 12 years and older. Take 1 or 2 capsules with water up to 3 time daily as required. Leave at least 4 hours between doses. Do not exceed 6 capsules in any 24-hour period. Do not chew the capsules. Warning: Do not take more medicine than the label tells you to.

    Delivery Information

    Standard Delivery

    Standard Delivery

    £4.00 or HALF PRICE (£2.00) when you spend £30 or more

    *Order before 9PM for delivery in 3-4 working days

    Premium Delivery

    Premium Delivery

    £5.95

    *Order before 9pm for delivery within 1-2 working days

    Click and Collect Express

    Click and Collect Express

    Free

    *Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.

    *Please note working days are Monday – Friday (excluding UK Bank Holidays).